MathSciNet Relay Station
MathSciNet bibliographic data
MR2065506 32S30 (14E15 53D17)
Ginzburg, Victor; Kaledin, Dmitry Poisson deformations of symplectic quotient singularities. Adv. Math. 186 (2004), no. 1, 1–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement